# SDR DALA2025051603795

- Difficulty date: May 15, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 100,635 hours, 25,943 cycles
- System (JASC): 2565 · Escape Slide
- Part: Line
- Condition: Unsecure
- Location: L4 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6804 4L DOOR MOORING LINE HANGING OUT OF SLIDE PACK.   RESTOWED MOORING LINE PER B757AMM 52-12 OPN CHECKS GOOD.
